# SDR AALA202505204112

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 39,031 hours, 16,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR PANEL SCREEN INDICATES TO CHECK DOOR PRESSURE ON THE L1. MAINTENANCE SERVICED L1 DOOR DAMPER AND EMNERGENCY OPERATION CYLINDER PER AMM 52-10-00.
